MAUDE Adverse Event Report: CLARIANCE SAS IDYS-TLIF TIVAC; IDYS-TLIF TIVAC CAGE L29MM H09MM

CLARIANCE SAS IDYS-TLIF TIVAC; IDYS-TLIF TIVAC CAGE L29MM H09MM
Catalog Number 41532909-S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While using a slap hammer to get the inserter out of the disc space, the proximal tantalum marker portion of the cage broke from the rest of the cage.The surgeon was able to retrieve the broken portion and remove it from the disc space.Then, the surgeon was able to position the rest of the cage properly in the disc space.This event is reportable.
 
Event or Problem Description
Surgeon was on the patient's right at l2-3 using 9mm ti coated peel banana cage (ref = 41532909-s // lot = n1a9x-n113y).Implant was impacted into disc space and articulated properly.The wheel of the inserter was turned to disengage the implant and a slap hammer was used to get inserter out of disc space.The proximal tantalum marker portion of the implant broke from the rest of the implant during this.The broken piece was retrieved and removed from the field.There was no harm to the patient and no delay to surgery.
 
Additional Manufacturer Narrative
While using a slap hammer to get the inserter out of the disc space, the proximal tantalum marker portion of the cage broke from the rest of the cage.The surgeon was able to retrieve the broken portion and remove it from the disc space.Then, the surgeon was able to position the rest of the cage properly in the disc space.This event is reportable.On (b)(6) 2024, it would appear that angulation is exerted when the patient's anatomy is complicated as well as when using the product with a minimally invasive technique.This brings us to the limits of the tlif tivac system.This procedure is, however, not described in the surgical technique.
 
Event or Problem Description
Surgeon was on the patient's right at l2-3 using 9mm ti coated peel banana cage (ref = (b)(4)/lot = n1a9x-n113y).Implant was impacted into disc space and articulated properly.The wheel of the inserter was turned to disengage the implant and a slap hammer was used to get inserter out of disc space.The proximal tantalum marker portion of the implant broke from the rest of the implant during this.The broken piece was retrieved and removed from the field.There was no harm to the patient and no delay to surgery.

Brand Name
IDYS-TLIF TIVAC
Common Device Name
IDYS-TLIF TIVAC CAGE L29MM H09MM
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
Manufacturer (Section G)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR   62217
Manufacturer Contact
magalie hennequin
18 rue robespierre
beaurains, 62217
FR   62217
MDR Report Key18480347
Report Number3009962553-2023-00006
Device Sequence Number6885975
Product Code OVD
UDI-Device Identifier03700780628643
UDI-Public(01)03700780628643(17)270501(10)N1A9X-N113Y
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K183259
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number41532909-S
Device Lot NumberN1A9X-N113Y
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown